# SDR 96ZZZX3512

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900AK
- Make and model: Swrngn SA227TT
- Aircraft serial: TT424
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS627
- Condition: Wrong Part
- Location: Engine Mount
- Component: Lord, LM600SA9
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND ENGINE SIDE MOUNT ISOLATOR THROUGH-BOLTS NOT PROPERLY ENGAGING LOCKING DEVICE IN TRUSS.  VENDOR (LORD) SPECIFIES NAS627-H46 BOLT WITH .090 INCH BY 1.5 INCH WASHER, FAIRCHILD SPECIFIED NAS627-50 BOLT WITH APPROXIMATELY .075 INCH BY .812 INCH WASHER.  COMBINATION OF SHORTER BOLT WITH THICKER WASHER REDUCES EFFECTIVE LENGTH OF BOLT BY .265 INCH DUE TO VARIANCE IN WASHER THICKNESS.  HAVE SEEN AS MUCH AS .300 INCH DIFFERENCE.  THIS IS ON AIRCRAFT WITH HEAVY TRUSS 27-62078-231.  IF BOLT HEAD HAS SAFETY WIRE HOLE, LOOK CLOSER, ITS THE WRONG BOLT.
